Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have low platelet for the last 10 months at the age of 4 years. Taking medication of wysolne 10mg steroids daily

hello DR my 4years old son have last 10months low platelet he get before we treated frequent fever now treating with hematologist at Chennai hes last week count is 5000 he have antibody coombs++ive hes taking meditions wysolne 10mg steroids daily 1no past 4months still no improvement we checked bone marrow also normal pls can u tell any where specialize treatment is available in india/or any where pls suggest me where we can treat him thanks ,nisar chennai,india
Asked On : Mon, 24 Jan 2011
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician, Infectious Diseases 's  Response
Hello Nisar
welcome to Hcm
Your son could be suffering from immune mediated thrombocytopenia the treatment for which is decided by the hematologist as per the individual case.steroids are the commonly used treatment but there are newer treatments like immunoglobulin or anti D .Immunoglobulin is the most expensive but gives faster results.kindly discuss it with your doctor as it is available all over india.
Answered: Fri, 19 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor